Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Ilyashenko Yulij Sergeevich
(recent publications)
| by years | scientific publications | by types |



   2020
1. N. B. Goncharuk, Yu. S. Ilyashenko, Избранные вопросы математики и механики, Tr. Mat. Inst. Steklova, 310, Steklov Math. Inst., Moscow, 2020 (to appear)  mathnet

   2019
2. N. Goncharuk, Y. Ilyashenko, N. Solodovnikov, “Global bifurcations in generic one-parameter families with a parabolic cycle on $S^2$”, Mosc. Math. J., 19:4 (2019), 709–737  mathnet (cited: 1)  crossref  mathscinet  isi  scopus (cited: 1);  mathscinet  zmath

   2018
3. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Russian Math. Surveys, 73:5 (2018), 935–939  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
4. Yu. Ilyashenko, N. Solodovnikov, “Global bifurcations in generic one-parameter families with a separatrix loop on $S^2$”, Mosc. Math. J., 18:1 (2018), 93–115  mathnet (cited: 3)  crossref  isi (cited: 3)  scopus (cited: 3)

   2017
5. Poryadok i khaos v dinamicheskikh sistemakh, Sbornik statei. K 80-letiyu so dnya rozhdeniya akademika Dmitriya Viktorovicha Anosova, Tr. MIAN, 297, ed. Yu. S. Ilyashenko, A. G. Sergeev, MAIK «Nauka/Interperiodika», M., 2017 , 343 pp.  mathnet
6. A. I. Aptekarev, A. L. Afendikov, F. I. Ataullakhanov, N. K. Balabaev, V. N. Biktashev, I. V. Biktasheva, R. M. Borisyuk, N. D. Vvedenskaya, R. D. Dagkesamanskii, Yu. G. Zarkhin, Yu. S. Ilyashenko, V. D. Lakhno, V. Yu. Lunin, N. L. Lunina, E. V. Nikolaev, V. S. Posvyanskii, M. A. Roitberg, V. S. Ryaben'kii, L. B. Ryashko, Ya. G. Sinai, V. M. Tikhomirov, A. A. Tokarev, A. G. Urzhumtsev, A. I. Khibnik, “To the memory of Èmmanuil Èl'evich Shnol'”, Russian Math. Surveys, 72:1 (2017), 185–198  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
7. A. Chernavski, D. Fuchs, S. Gusein-Zade, Yu. Ilyashenko, O. Karpenkov, A. Kirillov, S. Lando, S. Matveev, M. Skopenkov, V. Tikhomirov, M. Tsfasman, V. Vassiliev, “Alexei Bronislavovich Sossinsky turns 80”, Mosc. Math. J., 17:3 (2017), 555–558  mathnet  crossref  isi
8. Yu. S. Il'yashenko, Mat. Pros., 21, MCCME, Moscow, 2017, 7–26  mathnet

   2016
9. Yu. S. Ilyashenko, “Finiteness theorems for limit cycles: a digest of the revised proof”, Izv. Math., 80:1 (2016), 50–112  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus

   2015
10. P. Etingof, S. Loktev, L. Rybnikov, S. Gusein-Zade, Yu. Ilyashenko, S. Lando, M. Tsfasman, V. Vassiliev, “Boris Feigin”, Mosc. Math. J., 15:2 (2015), 185–186  mathnet  crossref  mathscinet  isi
11. S. M. Gusein-Zade, Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, D. Yu. Nogin, S. Yu. Rybakov, A. B. Sossinsky, A. I. Zykin, “M. Tsfasman, S. Vlăduţ”, Mosc. Math. J., 15:4 (2015), 607–608  mathnet  crossref  mathscinet  isi
12. Yu. S. Ilyashenko, Mat. Pros., 19, MCCME, Moscow, 2015, 70–71  mathnet
13. Yu. S. Ilyashenko, Mat. Pros., 19, MCCME, Moscow, 2015, 40–51  mathnet

   2014
14. V. L. Arlazarov, E. A. Dinitz, Yu. S. Ilyashenko, A. V. Karzanov, S. M. Karpenko, A. A. Kirillov, N. N. Konstantinov, M. A. Kronrod, O. P. Kuznetsov, L. B. Okun', P. A. Pevzner, A. L. Semenov, I. A. Faradzhev, B. V. Cherkasskii, A. G. Khovanskii, “Georgy Maksimovich Adelson-Velsky (obituary)”, Russian Math. Surveys, 69:4 (2014), 743–751  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
15. Yu. Ilyashenko, “Complex length and persistence of limit cycles in a neighborhood of a hyperbolic polycycle”, Publ. Mat., 2014, EXTRA, 279–296  mathnet  crossref  mathscinet  isi (cited: 8)  elib  scopus

   2015
16. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref

   2013
17. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013), 733–734  mathnet  crossref  isi

   2012
18. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Russian Math. Surveys, 67:3 (2012), 573–577  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
19. Yu. S. Ilyashenko, I. S. Shilin, “Relatively unstable attractors”, Proc. Steklov Inst. Math., 277 (2012), 84–93  mathnet  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 1)
20. Yu. S. Ilyashenko, “Multidimensional Bony Attractors”, Funct. Anal. Appl., 46:4 (2012), 239–248  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
21. Yu. Ilyashenko, A. Negut, “Hölder properties of perturbed skew products and Fubini regained”, Nonlinearity, 25:8 (2012), 2377–2399  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 5)  scopus (cited: 9)

   2011
22. Yu. Ilyashenko, “Thick attractors of boundary preserving diffeomorphisms”, Indag. Math. (N.S.), 22:3-4 (2011), 257–314  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 11)
23. Yu. Ilyashenko, “Weak total rigidity for polynomial vector fields of arbitrary degree”, Mosc. Math. J., 11:2 (2011), 259–263  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2013
24. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Journal of Mathematical Sciences, 190:1 (2013), 1–7  mathnet  crossref  mathscinet

   2011
25. S. Gusein-Zade, Yu. Ilyashenko, V. Malyshev, S. Shlosman, Ya. Sinai, M. Tsfasman, “Robert Adolphovich Minlos”, Mosc. Math. J., 11:2 (2011), 403–404  mathnet
26. Yu. S. Ilyashenko, D. A. Ryzhov, D. A. Filimonov, “Phase-lock effect for equations modeling resistively shunted Josephson junctions and for their perturbations”, Funct. Anal. Appl., 45:3 (2011), 192–203  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 16)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 14)
27. Yu. Ilyashenko, V. Moldavskis, “Total rigidity of generic quadratic vector fields”, Mosc. Math. J., 11:3 (2011), 521–530  mathnet (cited: 3)  crossref  mathscinet  isi (cited: 4)  elib (cited: 1)  scopus (cited: 3)
28. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, J. Math. Sci. (N. Y.), 179:3 (2011), 345–346  mathnet  crossref  elib (cited: 4)

   2010
29. Yu. Ilyashenko, Jaume Llibre, “A restricted version of Hilbert's 16th problem for quadratic vector fields”, Mosc. Math. J., 10:2 (2010), 317–335  mathnet (cited: 2)  crossref  mathscinet  isi (cited: 3)  elib (cited: 1)  scopus (cited: 3)
30. V. M. Buchstaber, L. O. Chekhov, S. Yu. Dobrokhotov, S. M. Gusein-Zade, Yu. S. Ilyashenko, S. M. Natanzon, S. P. Novikov, G. I. Olshanski, A. K. Pogrebkov, O. K. Sheinman, S. B. Shlosman, M. A. Tsfasman, “Igor Krichever”, Mosc. Math. J., 10:4 (2010), 833–834  mathnet
31. S. B. Artemov, A. A. Belavin, V. M. Buchstaber, A. I. Esterov, B. L. Feigin, V. A. Ginzburg, E. A. Gorsky, Yu. S. Ilyashenko, A. A. Kirillov, A. G. Khovanskii, S. K. Lando, G. A. Margulis, Yu. A. Neretin, S. P. Novikov, S. B. Shlosman, A. B. Sossinsky, M. A. Tsfasman, A. N. Varchenko, V. A. Vassiliev, S. G. Vlăduţ, “Sabir Medgidovich Gusein-Zade”, Mosc. Math. J., 10:4 (2010), 831–832  mathnet
32. D. Anosov, V. Buchstaber, S. Gusein-Zade, Yu. Ilyashenko, A. Khovanskii, S. Lando, S. Novikov, A. Sossinsky, M. Tsfasman, V. Vassiliev, “Vladimir Igorevich Arnold”, Mosc. Math. J., 10:3 (2010), 481–483  mathnet  mathscinet
33. Yu. Ilyashenko, D. Volk, “Cascades of $\epsilon$-invisibility”, J. Fixed Point Theory Appl., 7:1 (2010), 161–188  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 4)
34. Yu. Ilyashenko, “Thick attractors of step skew products”, Regul. Chaotic Dyn., 15:2-3 (2010), 328–334  mathnet (cited: 6)  crossref  mathscinet  zmath  isi (cited: 14)  elib (cited: 4)  scopus (cited: 14)
35. Yu. Ilyashenko, A. Negut, “Invisible parts of attractors”, Nonlinearity, 23:5 (2010), 1199–1219  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 9)  scopus (cited: 10)
36. Yu. S. Ilyashenko, A. B. Sossinsky, “The independent University of Moscow”, Eur. Math. Soc. Newsl., 2010, no. 75, 38–44  mathscinet  zmath


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020